# SDR P9IA97007

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Part time: 58,041 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAA ITEM ON RAMP CHECK IN MCO, AFT SECTION OF EMERGENCY PATH LIGHTING DIM.  INSPECTED AFT SECTION OF PATH LIGHTING AND FOUND END CONNECTOR PINS HAD MISSED FEMALE END.  CLEANED AND CONNECTED AND OPS CHECKED PER MM 33-21-27.  OPS CHECK GOOD.  (M)
